CSA Chennai Summit 2016 - Evolution of Secure Cloud in Cyberspace

CSA Chennai Summit 2016 - Evolution of Secure Cloud in Cyberspace

 

  • CSA Chennai Summit 2016

    Sale Date Ended

    INR 1500
    Sold Out

Invite friends

Contact Us

Page Views : 2301

About The Event

CSA Chennai Summit 2016: Evolution of Secure Cloud in Cyberspace

Schedule: Friday, July 29th 8:30AM to 17:30PM
Venue: The Raintree, Anna Salai - Chennai

Cloud computing is now a mission critical part of an enterprise. Join us for CSA Summit 2016 to discover lessons learned from enterprise experts in securing their clouds and achieving compliance objectives. A global list of industry experts will share their experiences and discuss the key security challenges of tomorrow. Get the big picture of the future of IT and our mandate to revolutionize security at CSA’s traditional kickoff to the conference.

Summit Schedule

Time Slot: 8:30AM – 9:30AM, Duration: 60 Mins

Registration & Networking

Time Slot: 9:30AM – 9:40AM, Duration: 10 Mins

Welcome Address

Presenting: Anuradha Shyam - Chairman, CSA - Chennai Chapter

Time Slot: 9:40AM – 10:00AM, Duration: 20 Mins

Keynote: Keng Lee, COO - Tanosecure

Keng Lee is currently the COO of Tanosecure. He has been in e-government profession for over 20 years and has served as an Advisor for Taiwan-India collaboration, Government of Taiwan. He won  Best E-Government Project award 2001 Taiwan and has worked  on “Taiwan government smart accounting framework system ”´╝îworld e-government association report, 2001. He holds Master of Computer Science from Utah State University.

Time Slot: 10:00AM – 10:45AM, Duration: 45 Mins

Identity Management in Cloud

Benildus Nadar - Head, CSA India, General Manager, Deep Identity Pvt Ltd, India

Competent and dynamic Security Professional offering a distinguished career of donning leadership roles with insightful exposure to IT Consulting, Global IT Management, Business Delivery and Roll-out, Planning, and Vision for future projects / requirement, and Technology Management etc. Techno-savvy with comprehensive experience in formulating robust IT strategies coupled with hands on expertise in managing & leading teams for running successful process operations & developing Business Continuity Plans, Procedures, and Service Standards for Business Excellence.

Prior to joining Deep Identity, Benil held key leadership position within Ericsson, IBM, Fidelity Investments, COMODO and IDBI.

Benil holds MBA in Cyber Law and RISK Management, CISM, CRISC, CCSK, TOGAF. CeH, CHFI, CPISI, CIPP / IT.

Time Slot: 10:45AM – 11:15AM, Duration: 30 Mins

Bullet-proof your PCI Strategy on the Cloud

Praveen Joseph Vackayil, Masters in Information Systems and Management from Warwick University, UK

Praveen is a cybersecurity expert with focus on Compliance and Risk Management. He has consulted for organizations across the globe in Europe, the Middle East, Africa and Asia. He led the Middle East's first e-commerce PCI DSS certification. Praveen was also part of the team behind the world's first PCI Risk Assessment tool. In his current role, Praveen manages information risk for banking clients of a leading IT services provider. Praveen has presented at various security conferences, including those organized by (ISC)2, NCDRC, NCSSS, the PCI Council, etc.

A seasoned trainer, Praveen has trained 1000+ technology professionals across the globe on information security. Praveen is also a regular writer and has been published on security journals such as PenTestMag, SearchSecurity, etc. Praveen is a CISSP, CCNA, ISO 27001 and 31000 LA. He is a former PCI QSA.

Praveen holds a Masters in Information Systems and Management from Warwick University, UK and a Bachelors in Electronics and Communications Engineering from Anna University, Chennai.

Time Slot: 11:15AM – 11:30AM, Duration: 15 Mins
Networking - Tea Break

Time Slot: 11:30AM – 12:00AM, Duration: 30 Mins

Data Privacy on Cloud

The cloud's growing prevalence is drastically changing the way we do business and conduct our daily lives. As the digital exchange of business and personal information increases, data security and privacy have become an acute problem that we must address. In light of the recent avalanche of data breaches, the increased sophistication of malware and disclosures such as the National Security Agency's PRISM program, cloud security and privacy worries have never been higher. This keynote explores these changes and proposes new approaches in cloud implementations to specifically address data sovereignty, while emphasizing the importance of cloud standards within common frameworks for ensuring data security and privacy across borders.

Presenting: Sandeep Kumar Panda, CEO, Instasafe

Security domain is in his blood and Instasafe is his passion. His journey across last 10 years of being a Channel Manager in Select Technologies, Country Manager of Bluecoat & VP-Sales of Nevales Networks helped him to understand the customer pain and ignited the need to solve the customer issues. Irrespective of any situation, you will always find a smile on Sandip’s face.

Time Slot: 12:00PM – 12:45PM, Duration: 45 Mins

Panel: Top 10 Threats in Cloud

Cloud computing represents the next generation of IT, and can be the more secure option, if understood and managed properly.  In this panel, professors from leading universities and institutes across Tamil Nadu will discuss on the cybersecurity talent shortage. Discussion will range from retraining existing employees to recruiting high schoolers into special educational pathways and bringing together the government sector, private sector and academia to share amazing opportunities for employment and growth in the ever-expanding field of Cloud computing and cybersecurity.

Panellist: 1. Rudra Murthy, Keng Lee, Sandeep Panda, Shashidhar

Moderator: Benildus Nadar

Time Slot: 12:45PM – 13:00PM, Duration: 10 Mins

Quiz

Time Slot: 13:00PM – 14:00PM, Duration: 60 Mins
Networking – Lunch Break

Time Slot: 14:00PM – 14:30PM, Duration: 30 Mins

Enterprise Lessons: The Cloud Provider Perspective

Enterprises have unique security & compliance challenges that cloud providers must accommodate. Enterprises also may be trying to leverage security practices in the cloud that are no longer optimal. Our panelists have war stories about how enterprise challenges became successes in the cloud, and can provide anecdotes of the critical success factors.

What do enterprises need to be thinking about in the future (strategy, architecture, governance) to optimize their cloud adoption while protecting their enterprise? Listen to the best and the brightest among cloud providers to learn from their experiences partnering with customers to deliver secure enterprise cloud computing.

Presenting: Rudra Murthy, CISO, Digital India, Ministry of Home Affairs

Rudra is an IT and Security evangelist with diversified Leadership experience in Strategizing, architecting and Executing IT and Information Security services. Currently he is CISO for Ministry of Home Affairs under Digital India program, in the past he has held positions like CISO for India's prestigious program UIDAI, Sr principal consultant, program manager and advisor for very large scale programs across the globe. He has proven leadership skills in management of large teams, complex programs, and customer portfolio across Government, Telecom, IT and BSFI industry segments. He holds MS in Computers and pursuing his Doctorate, he also holds certification like CISM, ACC, ITIL, MCSE

Time Slot: 14:30PM – 15:00PM, Duration: 30 Mins

Future Crimes: Why Cyber Was Only the Beginning

Presenting: Stockadee

Everything is connected; everyone is Vulnerable, and What We Can Do About It

The future has already arrived—it’s just unevenly distributed. Though our security threats today seem daunting, we are at the earliest stages of our technological development. While much has been made of our growing levels of cyber risk, it is but the first stage in an onslaught of technological development that will leave our heads spinning. Big data, artificial intelligence, synthetic biology, the Internet of Things, virtual reality, and robotics will have profound impacts on our world—and they are all hackable. How then can we build this brave new world safely and securely? In this session, we discuss the challenges before us and consider how we might "survive progress" and thrive in our exponentially changing world.

Time Slot: 15:00PM – 15:30PM, Duration: 30 Mins

Vittal Raj R, Director On International Board - ISACA, Founder Partner - Kumar & Raj, Director - Pristine Consulting Pvt Ltd.

Managing Cloud Vendor Risks

Vittal is an risk assurance and consulting expert and trainer, with over 25 years of experience working with clients in a wide range of industry verticals on IT Governance, Cyber Security, Privacy, IT Assurance, Enterprise Risk Management and Risk Based Internal audits.

By qualification, Vittal is a FCA, CISA, CIA, CISSP, CGEIT, CISM, CRISC, CFE and Accredited COBIT 5 Expert.

He has consulted as strategic advisor to board and senior management of various entities on IT strategy, GRC, IT security, systems and processes and risk management strategies. Vittal is presently a member on the global Audit Committee of ISACA International and advisor for ISACA India Growth Initiative. Vittal has earlier served for two terms as the International Vice President and Director on Global Board of ISACA, IL, USA. He was awarded with the President’s award and Certificate of appreciation for outstanding contributions during his term as director on the ISACA global board.

Time Slot: 15:30PM – 16:00PM, Duration: 30 Mins

Bridging the Gap between Cloud Security & Academic

Cloud computing represents the next generation of IT, and can be the more secure option, if understood and managed properly.  In this panel, professors from leading universities and institutes across Tamil Nadu will discuss on the cybersecurity talent shortage. Discussion will range from retraining existing employees to recruiting high schoolers into special educational pathways and bringing together the government sector, private sector and academia to share amazing opportunities for employment and growth in the ever-expanding field of Cloud computing and cybersecurity.

Panelist:

1. Dr Ravi Raj

Professor & Head, Dept. of Computer Science & Engineering, KIT-Kalaignar Karunanidhi Institute of Technology, Coimbatore-641 402, Tamil Nadu, India

Dr.P.Raviraj completed his doctorate degree in Computer Science and Engineering in the area of Image Processing. He holds a position of Professor  & Head in the department of Computer Science & Engineering, Kalaignar Karunanidhi Institute of Technology, Coimbatore. He has a decade of teaching and research experience. He has published more than 30 papers in International journals and conferences. He is a Regional Editor and Reviewer of five International Journals in Sci journal publications in New York, USA. He is also a life member of professional bodies like ISTE, CSI and many international bodies. He has guiding the Ph.D. research scholars in the areas of Image Processing, Pervasive & Cloud computing, Data warehousing and Bio Inspired Robots etc. He has received Rhastriya Gaurav Award, Best Faculty Award for his academic excellence.

 2. Dr.N.Radhika

Dr.N.Radhika has done her post doctorate in the department of Computer science and Engineering, Indian Institute of Technology, Madras, in the domain of wireless sensor Networks (Smart grids). And her doctorate from Government college of Technology, Coimbatore in the area of Mobile Adhoc Network. She has around 65 papers in the national, international Journals and conferences to her credit. She has filed a patent, “Multi secured dropping of spoofed packet at the gateway of unauthorized networks” and it has crossed the stage of experimental evaluation (II level of evaluation).She is a reviewer of several Scopus indexed journals including Springer. There are eight students doing Ph.D. under her supervision. She has achieved best paper award for her research papers with high citation. Her thrust area of research includes Mobile adhoc networks, wireless sensor networks and smart grids. She is listed as one of the top scientist in the “Marquis Who’s who of the world” and American bibliography. She has delivered several invited talks and guest lecturers pertaining to her area. She is currently working as Professor, in the department of Computer science and Engineering, Amrita Vishwa Vidyapeetham, Ettimadai, Coimbatore, and also holds the position of Academic coordinator, school level at the Coimbatore campus.

3. Dr.T.Subbulakshmi

Dr. T. Subbulakshmi is a FOSS enthusiast with 15 years of FOSS usage for teaching and research. She is a Cambridge certified teacher and trainer with distinction grade and an expert in curriculum design based on Blooms taxonomy. She has published 25 papers in reputed journals and conferences. She has completed government funded projects and finished her research as a part of Smart and Secure Project funded by NTRO, Govt of India. Her research area includes Cloud Security, Information Security, Attack Detection Android / Linux kernel optimization and Machine learning. She has also published articles in PC-Quest and Open Source for you magazines and wrote a book "Test your Linux skills". She is regularly encouraging students to use FOSS with the help of contests, seminars, and events.

4. Dr. N.Kala , PhD

Assistant Professor & Director i/c

Office: Centre for Cyber Forensics and Information Security,

University of Madras, Chepauk, Chennai - 600005, Tamil Nadu, India

Dr.N.Kala has Twenty three years’ experience as Scientific Officer in State Forensics Sciences Department, Tamil Nadu serving in various departments. Over Seven years of experience in handling cyber forensics cases and have been expert witness in several courts in Tamil Nadu. Currently working as Assistant Professor and Director in Charge, of the Centre for Cyber Forensics and Information Security, University of Madras. Have participated in several conferences, workshops, seminars. Presented papers in conferences and published articles in journals, magazines and books. Organized workshops, seminars­­ and special lectures, have trained Law Enforcement Officers, Judicial officers, Teachers and students on several occasions in Cyber Forensics.

Time Slot: 16:00PM – 16:15PM, Duration: 15 Mins
Tea Break

Time Slot: 16:15PM – 16:45PM, Duration: 30 Mins
Shashidhar

Time Slot: 16:45PM – 17:00PM, Duration: 15 Mins

Kaliraj

Time Slot: 17:00PM – 17:10PM, Duration: 10 Mins

Quiz

Time Slot: 17:10PM – 17:30PM, Duration: 20 Mins
Award Distribution – CSA Chennai

Time Slot: 17:30PM – 17:40PM, Duration: 15 Mins
Vote of Thanks – Madhan Mohan - Director, CSA Chennai Chapter